# SDR CALA2018062201511

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638B08
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN CONNECTOR BACKSHELL AND DAMAGED WIRES ON THE EMERGENCY LIGHT WIRE HARNESS AT SEAT ROWS 23 - 25ABC.   REMOVED AND REPLACED THE CONNECTOR BACKSHELL AND TERMINATED THE WIRES IAW ESPM 20-48-21-0011. OPS CHECKED GOOD.
